# SDR SWAA2021091003819

- Difficulty date: August 5, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN RIB FWD POSITION AT VERTICAL STABILIZER ; 2021-368570 / [01] REMOVED RIB LOC. DORSAL FIN FWD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWED DAMAGE ON SRM ; RIB MUST BE REPLACED CRACK LENGTH IS : 0.625 TOOL USED : CALIPER P/N: DIGITAL 150 S/N: AE-412007 DUE DATE : 21-JUN-22 AND PERFORMED VISUAL INPECTION ON AREA AND NOT FOUND ADDITIONAL DAMAGE; [02] REMOVED BRACKET (2E/A) AND FILLER (2E/A) LOC. ON RIB DORSAL FIN FWD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INPECTION AND NOT FOUND ADDITIONAL DAMAGE; [04] STEPS 2 AND 3 COMPLETED.; [05] OK TO INSTALL RIB; BRACKET (2E/A); FILLER (2E/A) AND FASTENERS LOC. DORSAL FIN FWD POSITION AT VERTICAL STABILIZER; [06] STEP 5 COMPLETED; [07] STEP 5 COMPLETED RII ITEM; [08] INSTALLED RIB; BRACKET (2E/A); FILLER (2E/A) AND FASTENERS LOC. DORSAL FIN FWD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 REV A. AND DWG 174A1008 REV -; [09] REPLACED DORSAL FIN RIB FWD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 174A0103 REV A; DWG 174A1008 REV -; [10] STEP 8 COMPLETED  RII; [11] TASK CARD COMPLETED RII
